# SDR 99ZZZX2577

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9886F
- Make and model: Cessna 172R
- Aircraft serial: 17280151
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 5934P3
- Condition: Failed
- Location: Cockpit
- Part time: 17 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALTIMETER MANUFACTURED BY UNITED INSTRUMENTS, INC.,  ALTIMETER FAILED AFTER EFFECT REQUIREMENTS FOR BI-ANNUAL CERTIFICATION WHEN ONLY 20.7 HOURS TOTAL TIME.
